Aa
A
A
A
Close
Hepatitis B Community
7.11k Members
Avatar universal

Skin rash

Has anyone experienced one as being hbv carriers? I started suffering from some sort of hives rash. Goes away when taking antihistamines. Was wondering if the cause could be the virus itself. I m on entecavir since summer this year. All results normal. Fibroscan F 0. Pls share yr advice
3 Responses
Avatar universal
i'am also having some problems with skin irritation in waist area (hips exactly) on left and right side. there are periods when i scratch the skin because it's annoying me. dermato said it;s possible to be an allergy to nickel...but it doesn't dissapear. it's almost 1 month...i'am also on entecavir 0.5mg from april this year.
Avatar universal
Hives, itching or rash are listed as one of the major side effects of entecavir use, according to drugs.com, and they have to be notified to your doctor immediately. Not to frighten you guys, just sharing what i read on the net, i hope your cases have nothing to do with entecavir.
3 Comments
What could happen if it's because of entecavir? Change the drug immediately or can i wait patiently for my next visit 25 January?
I think the best option for you is to take the issue of potential side effects you might be experiencing with the doctor who prescribed for you the drug. I'm not a doctor, what i sited was just what i read on the internet.
Remember also that you shouln't change or terminate your doses on your own, as there may be some serious consequences of flare up of your hepatitis b. Any such decisions must be taken in consultation with your hepatologist.
From what i understand issues such as hives; difficulty breathing; swelling of your face, lips, tongue, or throat, etc. could be indications of allergic reaction to entecavir, in that case it is important to seek immediate help from your doctor. But according to the information you've given, you've been on entecavir since last summer, i.e. for more than five months, so i would not say what you're experiencing is related to allergic reaction to entecavir, because i don't know for how long you've been feeling this itching and hives, but mainly because i'm not a doctor; and i don't think even a doctor would give any diagnosis based on information from online chat like this one. I hope those hepb patients treating with entecavir would share their experiences with you.
Wish you good luck!
As as me, i've started in april ETV, so ... probably is not related to the drug. Dermatologist gave me some creams, i told her that i'am taking etv and she said it is not from etv. What is curious is that these "bumps" are only  around the waist where the elastan from  underwear is located or staples from jeans. Anyway , now is not itching anymore as at the beginning. Keep us updated with ur situation.
Avatar universal
I Ve started treatment in Aug2016. The first signs of rash  were at the beginning of november. Lasted for 3 days. The second one 3 weeks ago. I was on antibiotics penicilin at this time. General practitioner said its a reaction to penicilin. Prescribed antyhistamine. The rash was gone. And appeared yesterday but only 3 red spots, bit ichy, completely gone after i ve taken antihistamine.
The rash looks like hives- red patch which turns into bumps. Hips, waist and bottom mainly
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.